# SDR DXTA2010112204314

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 8,004 hours, 4,937 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Board
- Part number: 024100020010
- Part serial: 272001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL300, FLAP ASYM AMBER LIGHT STARTED TO BLINK & FLAP CONTROL BREAKER POPPED.  FLAP ASYM LIGHT CONTINUED TO BLINK FOR ABOUT 30 SECONDS.  ON GROUND, MCC ADVISED TO RESET FLAP BREAKER, DID NOT POP AGAIN. PERFORMED OPS TEST OF FLAPS IAW MM 27-81-21 & COULD NOT DUPLICATE FAULT.  PERFORMED FLAP ASYMMETRY DETECTION SYS OPS TEST IAW MM 27-502, NO DEFECTS NOTED.  CHECKED FOR DEAD SPOTS IN EXTENDED & RETRACTION POTENTIOMETERS OF BOTH LT & RT FLAP POSITION POTENTIOMETERS IAW MM 27-509, NO DEFECTS NOTED.  REMOVED LT MULTIFUNCTION PCB 50 WW WITH REPAIRED PCB IAW MM 27-509 COMPILED WITH OPS TEST OF FLAP ASYMMETRY DETECTING SYS & OPS TEST OF FLAPS AFTER PCB WW REPLACEMENT IAW MM 27-509 & 275D2, NO DEFECTS.
